# SDR JPB2001F00000

- Difficulty date: July 27, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N353HW
- Make and model: Snias AS350B2
- Aircraft serial: 2741
- Engine: Tmeca ARRIEL1D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 955147560
- Part serial: 5391
- Condition: Damaged
- Location: Engine
- Part time: 2,792 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, R
- Precautionary procedure: O

## Discrepancy

PILOT AND CREW SMELLED JET FUEL, SOON AFTER THE AIRCRAFT LOST PARTIAL POWER.  MAINTENANCE FOUND THAT THE THREADS ON THE IGNITION SOLENOID VALVE/PURGE VALVE WERE DISTORTED AND LETTING FUEL PASS AROUND THE PACKING.  UNIT WAS REPLACED WITH NEW PART.
